# SDR SWAA2022032170285

- Difficulty date: February 8, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 551BT
- Condition: Delaminated
- Location: Lh Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551BT HAVE ONE CORNER DELAMINATED. / [01] PREPARED AREA FOR REPAIR AT PANEL 551 BT AS PER B737-700 SRM 51-70-06-2R-1;[02] PREPARED AREA FOR REPAIR AT PANEL 551 BT AS PER B737-700 SRM 51-70-06-2R-6.;[03] VERIFIED STEP 2.;[04] REPAIRED AT PANEL 551BT AS PER B 737 SRM .51-70-06-2R-6 MATERIAL USED PO.1714421 .PO. 1690463;[05] VERIFIED STEP 4.
